MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4097/kjae.2009.56.5.571

Медицинская библиотека · Korean journal of anesthesiology · 2009

Accelerated idioventricular rhythm associated with desflurane anesthesia :A case report.

Bang Jiyoun, Song Jun Gol, Park Young Soo, Yang Hong Seuk

СтатьяПеревод пока не подготовлен

Аннотация

Accelerated idioventricular rhythm is defined as a ventricular rhythm of 60-100 beats per minute or a ventricular tachycardia that does nor exceed 120 beats per minutes. Although, it rarely converts to a fatal arrhythmia like ventricular fibrillation, it needs to be differentiated from AIVR, which is from another origin. AIVR may occur due to ischemic heart disease (ST elevated myocardial infarction), cardiomyopathy, rheumatic fever and digitalis intoxication. We report here on a case of AIVR that was related to desflurane administration.

Для цитирования: Bang Jiyoun, Song Jun Gol, Park Young Soo, Yang Hong Seuk. Accelerated idioventricular rhythm associated with desflurane anesthesia :A case report.. Korean journal of anesthesiology. 2009. DOI: 10.4097/kjae.2009.56.5.571.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.